Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by shelley on January 2, 1999, at 20:01:19

In reply to Effexor-side effects, posted by Lisa on December 30, 1998, at 12:34:47

> After trying just about every kind of anti-depressant,
> my psychiatrist put me on Effexor. I am currently
> taking 300mg a day (150mg twice a day) and I really
> starting to feel better, but does anyone ever have
> muscle spasms? I have noticed that not only do I have
> trouble sleeping because of the strange dreams, but
> everytime I try to sleep I can feel my legs jump and
> quiver uncontrolably. I never feel rested.

I also had uncontrollable muscle spasms when taking Effexor. I found it unbearable. I shook so hard I could not hold a pen, nor sign my name, nor drive my car. And I never slept. As you can probably guess, I stopped taking it entirely. Even after months the effects did not wear off.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelley thread:1893